arrow
Volume 8, Number 2
Previous Issue Next Issue

Jian-Ming Miao

J. Comp. Math., 8 (1990), pp. 99-107.

Preview Full PDF 1600 18098 Abstract

C. K. Chui & Tian-Xiao He

J. Comp. Math., 8 (1990), pp. 108-117

Preview Full PDF 1490 17880 Abstract

Jia-Gan Hu

J. Comp. Math., 8 (1990), pp. 118-127.

Preview Full PDF 1554 18208 Abstract

L. J. Cvetkovic & D. Herceg

J. Comp. Math., 8 (1990), pp. 128-134.

Preview Full PDF 1530 18149 Abstract

Yue-Sheng Li & Lü-Tai Guan

J. Comp. Math., 8 (1990), pp. 135-146.

Preview Full PDF 1531 18175 Abstract

G. Lube & L. Tobiska

J. Comp. Math., 8 (1990), pp. 147-158.

Preview Full PDF 1605 18217 Abstract

Yu. I. Shokin

J. Comp. Math., 8 (1990), pp. 159-177

Preview Full PDF 1679 18062 Abstract

Shu-Zi Zhou

J. Comp. Math., 8 (1990), pp. 178-182.

Preview Full PDF 1561 18325 Abstract

Tao Tang

J. Comp. Math., 8 (1990), pp. 183-194.

Preview Full PDF 1480 18146 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard